skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Causality and Bayesian Network PDEs for multiscale representations of porous media

Authors:
; ORCiD logo; ; ORCiD logo
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1546114
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Journal of Computational Physics
Additional Journal Information:
Journal Name: Journal of Computational Physics Journal Volume: 394 Journal Issue: C; Journal ID: ISSN 0021-9991
Publisher:
Elsevier
Country of Publication:
United States
Language:
English

Citation Formats

Um, Kimoon, Hall, Eric J., Katsoulakis, Markos A., and Tartakovsky, Daniel M. Causality and Bayesian Network PDEs for multiscale representations of porous media. United States: N. p., 2019. Web. https://doi.org/10.1016/j.jcp.2019.06.007.
Um, Kimoon, Hall, Eric J., Katsoulakis, Markos A., & Tartakovsky, Daniel M. Causality and Bayesian Network PDEs for multiscale representations of porous media. United States. https://doi.org/10.1016/j.jcp.2019.06.007
Um, Kimoon, Hall, Eric J., Katsoulakis, Markos A., and Tartakovsky, Daniel M. Tue . "Causality and Bayesian Network PDEs for multiscale representations of porous media". United States. https://doi.org/10.1016/j.jcp.2019.06.007.
@article{osti_1546114,
title = {Causality and Bayesian Network PDEs for multiscale representations of porous media},
author = {Um, Kimoon and Hall, Eric J. and Katsoulakis, Markos A. and Tartakovsky, Daniel M.},
abstractNote = {},
doi = {10.1016/j.jcp.2019.06.007},
journal = {Journal of Computational Physics},
number = C,
volume = 394,
place = {United States},
year = {2019},
month = {10}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
https://doi.org/10.1016/j.jcp.2019.06.007

Citation Metrics:
Cited by: 1 work
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

Relative Entropy Based Method for Probabilistic Sensitivity Analysis in Engineering Design
journal, January 2006

  • Liu, Huibin; Chen, Wei; Sudjianto, Agus
  • Journal of Mechanical Design, Vol. 128, Issue 2
  • DOI: 10.1115/1.2159025

A new uncertainty importance measure
journal, June 2007


On a new multivariate two-sample test
journal, January 2004


Sensitivity, robustness, and identifiability in stochastic chemical kinetics models
journal, May 2011

  • Komorowski, M.; Costa, M. J.; Rand, D. A.
  • Proceedings of the National Academy of Sciences, Vol. 108, Issue 21
  • DOI: 10.1073/pnas.1015814108

Importance measures in global sensitivity analysis of nonlinear models
journal, April 1996


Non-parametric methods for global sensitivity analysis of model output with dependent inputs
journal, October 2015


Dispersion controlled by permeable surfaces: surface properties and scaling
journal, July 2016

  • Ling, Bowen; Tartakovsky, Alexandre M.; Battiato, Ilenia
  • Journal of Fluid Mechanics, Vol. 801
  • DOI: 10.1017/jfm.2016.431

Estimating mutual information
journal, June 2004


Remarks on a Multivariate Transformation
journal, September 1952


Measuring Uncertainty Importance: Investigation and Comparison of Alternative Approaches
journal, October 2006


Estimation of Entropy and Mutual Information
journal, June 2003


Variational Inference: A Review for Statisticians
journal, July 2016

  • Blei, David M.; Kucukelbir, Alp; McAuliffe, Jon D.
  • Journal of the American Statistical Association, Vol. 112, Issue 518
  • DOI: 10.1080/01621459.2017.1285773

A relative entropy rate method for path space sensitivity analysis of stationary complex stochastic dynamics
journal, February 2013

  • Pantazis, Yannis; Katsoulakis, Markos A.
  • The Journal of Chemical Physics, Vol. 138, Issue 5
  • DOI: 10.1063/1.4789612

An uncertainty importance measure using a distance metric for the change in a cumulative distribution function
journal, December 2000


Capturing the Intangible Concept of Information
journal, December 1994


Quantifying uncertainty in climate change science through empirical information theory
journal, August 2010

  • Majda, A. J.; Gershgorin, B.
  • Proceedings of the National Academy of Sciences, Vol. 107, Issue 34
  • DOI: 10.1073/pnas.1007009107

Parametric sensitivity analysis for biochemical reaction networks based on pathwise information theory
journal, January 2013

  • Pantazis, Yannis; Katsoulakis, Markos A.; Vlachos, Dionisios G.
  • BMC Bioinformatics, Vol. 14, Issue 1
  • DOI: 10.1186/1471-2105-14-311